research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Numerical solution for non-linear Murray equation using the operational matrices of the Haar wavelets method
الحل العددي لمعادلة Murray اللاخطية باستخدام طريقة مصفوفات العوامل لموجات Haar القصيرة

Author: Ekhlass S. AL-Rawi إخلاص سعد الله احمد الراوي
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2010 Volume: 15 Issue: 2 Pages: 92-99
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

The operational matrices of the Haar wavelets method is applied for finding numerical solution of non-linear Murray equation, we compared this numerical result with the exact solution for non-linear Murray equation. the accuracy of the obtained solutions is quite high even if the number of calculation points is small, by increasing the number of collocation points the error of the solution rapidly decreases as shown by solving an example.

تم تطبيق طريقة مصفوفات العوامل لموجات Haar القصيرة لإيجاد الحل العددي لمعادلة Murray اللاخطية وتم مقارنة هذه النتائج العددية مع الحل المضبوط لمعادلة Murray اللاخطية. إن دقة الحلول التي حصلنا عليها عالية حتى إذا كانت عدد نقاط الشبكة المحسوبة صغيرة وكلما زادت عدد نقاط الشبكة المحسوبة فان الدقة تزداد والخطأ يتناقص وقد تم توضيح ذلك من خلال حل مثال.

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2010 (1)